# SDR YENA2024121101541

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10032
- Aircraft time: 15,098 hours, 4,288 cycles
- System (JASC): 3160 · Central Display
- Part: Probe
- Part number: 10209001
- Part serial: 3UJAA00732
- Condition: Fault Message
- Location: Engine-2
- Part time: 2,752 hours, 738 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#939, JFK-SJD. (AIRCRAFT PERFORMED AND AIR TURN BACK TO JFK). 'ENGINE 2 FADEC SYS FAULT ON CLIMBOUT. FAULT RESOLVED AND THEN REOCCURRED AT CRUISE. ALL ENGINE INDICATIONS NORMAL; SEE LOG PAGE 4165963, ITEM 2 (REMOVED AND REPLACED ENGINE 2 N2 SPEED TRANSDUCER 4065KS IAW AMM 77-11-23 AND TSM 77-11-00-810-811-A. OPS AND LEAK CHECK GOOD.) FOR CORRECTIVE ACTION.'
